MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3505400BC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Breast Discomfort/Pain (4504)
| Date of Event |
01/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with mentor memorygel breast implants experienced rupture on the left side post-operatively, which was confirmed via mri.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On mar 18, 2026, it was noticed the following information was erroneously omitted form the previous report: the patient also experienced breast pain on the left side.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On may 21, 2026, additional information was received indicating the explantation surgery is scheduled for (b)(6) 2026.On may 27, 2026, additional information was received indicating the surgery was rescheduled to (b)(6) 2026.The replacement devices will be non-mentor implants.Manufacturer¿s reference number:
(b)(4).